MAUDE Adverse Event Report: AESDEX, LLC CARDICA PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; CLIP

AESDEX, LLC CARDICA PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; CLIP
Model Number FG-000001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An incomplete device was returned with damage to the delivery system noted upon return, which was previously not reported.The user indicated there were no issues with the clip prior to use or any issues during the delivery/anastomosis process.Given the condition of the returned device, a complete investigation was not possible and a conclusion regarding the cause of the event cannot be determined.
 
Event or Problem Description
The device's clip was used to create the proximal anastomosis of a bypass graft during open cardiac bypass surgery.Approximately two hours after creating the anastomosis and prior to completion of the surgery, the graft dislodged from the aorta.While using a pump-oxygenator, the surgeon removed the clip from the graft and sutured the graft to another location.The procedure was completed.

Brand Name
CARDICA PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM
Common Device Name
CLIP
Manufacturer (Section D)
AESDEX, LLC
2464 embarcadero way
palo alto CA 94303
MDR Report Key8341327
Report Number3004114958-2019-00001
Device Sequence Number14016452
Product Code FZP
UDI-Device Identifier11814900000017
UDI-Public11814900000017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2019
Device Model NumberFG-000001
Device Catalogue NumberFG-000001
Device Lot Number180301B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;